MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115322
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Abdominal Pain (1685); Impaired Healing (2378); Fluid Discharge (2686)
Date of Event 09/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient, age 80 who was treated with 3dmax mesh for incarcerated hernia repair experienced abdominal pain and wound drainage issues post-op.The patient¿s medical condition worsened and became unstable.The information provided does not suggest or indicate that the implant used to treat the patient caused or contributed to the patient¿s postoperative complications.A review of the manufacturing records was performed and found the lot was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) released for distribution in september 2022.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned - remains implanted.
 
Event or Problem Description
As reported: the patient came to the hospital for treatment due to a right inguinal mass.The doctor diagnosed it as right inguinal defect with incarceration and was admitted to the hospital for treatment.On (b)(6) 2023 the doctor used a defect repair patch to perform "right inguinal incarceration relief and tension-free repair under general anesthesia.On (b)(6) 2023, patient returned to the ward, and the wound treated.A salt bag was used to occupy the space, and hemostasis was treated symptomatically.On (b)(6) 2023, the attending physician made a ward round and found that the patient complained of abdominal pain in the right surgical area.A review of potassium supplementation reported a critical value.Symptomatic treatment including potassium supplementation was continued, and anti-infection and pain relief and other symptomatic treatment and carry out appropriate treatment and activity of the lower limbs to prevent deep vein thrombosis.On (b)(6) 2023, the patient's general condition was poor, lethargic, slow to reflect light, irregular heartbeat, blood sugar 171/105mmhg.After active communication with the patient transferred to the department of critical care medicine for further treatment.On the 19th, the department of critical care medicine began to rescue the patient and included routine icu care, ecg monitoring, oxygen inhalation, anti-infection, and acid suppression symptomatic treatment.According to the consultation, the neurology department suspected that the patient had cerebral infarction and suggested that the patient should be equipped with brain mri, mra, dwi and brachial artery and brachial artery color ultrasound.Due to the patient's condition and the short examination time, he was not hospitalized for the time being and the patient's vital signs were closely monitored for treatment.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key17981532
Report Number1213643-2023-00380
Device Sequence Number19446347
Product Code FTL
UDI-Device Identifier00801741030772
UDI-Public(01)00801741030772
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0115322
Device Lot NumberHUGV1160
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2023
Initial Report FDA Received Date10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age80 YR
Patient SexFemale